Nonpolynomial approximation of solutions to delay fractional differential equations
AffiliationUniversity of Chester ; University of Tras-os-Montes e Alto Douro ; Univeridade Nova de Lisboa
MetadataShow full item record
CitationIn Proceedings of the 2013 International Conference on Computational and Mathematical Methods in Science and Engineering, Vol 2, (pp. 666-675). Oviedo: University of Oviedo, 2013.
PublisherUniversity of Oviedo
DescriptionThis book chapter is not available through ChesterRep. It can be accessed at http://gsii.usal.es/~CMMSE/images/stories/congreso/volume2-cmmse-20013.pdf
The following license files are associated with this item: